I completed chemotherapy for stage 2b bc in February and radiation in May. During chemo I had a bone scan which was negative along with all of the other regular scans. My chemo regime was 4 a/c and 4 taxol.
Recently I have had alot of discomfort in my lt. hip. It hurts more with movement and when I press on the area. Nevertheless, I am concerned that something could be wrong as every ache and pain calls my attention to it since my diagnosis. I receive my care at the Cleveland Clinic where I am employed as an RN.
I had an MRI of my spine a couple of months ago for back pain which also came back negative, but I did not have the hip pain that severe at the time. Sometimes aleve helps and sometimes nothing does. It seems to come and go and varies with severity, although lately it is there pretty much all the time, (again especially with movement). I do have diffuse osteopenia, I am 43.
A response would be appreciated. My onc. told me in July that I don't need any more scans! Thank you.
Thank you for answering me so promptly. An xr of my lt. hip was done on 8/8, and thankfully there was no evidence of bone mets. My onc. discussed the results with me and answered all of my questions. He did not feel that a bone scan was needed, and that this could simply be arthritis.
I have been very pleased with the manner in which I have been given a response to my questions on this board, and will continue to ask questions in the future. Again thank you.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.